# SDR REXA2012071601160

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 25,068 hours, 21,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, USED THRUST REVERSER, STOWED IT, THE LEFT UNLOCK MESSAGE CAME ON.  LEFT ENGINE THEN SHUTDOWN WITH THRUST REVERSER LEVER AT IDLE.  LEFT INDICATIONS NORMAL EXCEPT REVERSER AND UNLOCK LIGHTS ON.  PERFORMED ENGINE RUN IAW AMM 71-00-00 AND OPS CHECKED BOTH THRUST REVERSERS IAW AMM 78-30-00.  NO DEFECTS NOTED, FOUND LEFT THRUST REVERSER UNSTOWED.  AIRCRAFT OK FOR SERVICE.
